MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable lactate dehydrogenase acc.Ifcc ver.2 results for approximately 10% of all patient samples tested on a cobas c 503 analytical unit.One example was provided.The initial result was 540 u/l with a data flag.The repeated results were 366 u/l with a data flag, 0.78 u/l, 235 u/l, 567 u/l, 636 u/l, and 294 u/l.The sample was re-centrifuged and retested.The results were 206 u/l and 208 u/l.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).A precision test was performed with the alleged sample.All of the results had data flags.The results were 344 u/l, 348 u/l, 348 u/l, 345 u/l, 348 u/l, 346 u/l, 346 u/l, 348 u/l, 349 u/l, 348 u/l, 347 u/l, 348 u/l, 348 u/l, 349 u/l, and 346 u/l.Multiple samples were returned for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Another example of a patient sample with alleged questionable results for lactate dehydrogenase acc.Ifcc ver.2 was provided.Patient 2: on (b)(6) 2026, the initial result was 297 u/l, and the repeated result was 211 u/l.
 
Additional Manufacturer Narrative
The calibration and qc were acceptable.A general product problem was excluded.The returned samples were all extremely clotted.Two samples were hemolyzed.The returned samples were centrifuged and investigated.The customer's issue could not be confirmed during the investigation.The investigation determined the issue was due to pre-analytical handling issues at the customer site.The investigation did not identify a product problem.

Brand Name
LACTATE DEHYDROGENASE ACC. IFCC VER.2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24316329
Report Number1823260-2026-00483
Device Sequence Number17353028
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057958190
Device Lot Number929874
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/18/2026
04/13/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/16/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown